Downloading: (G.n)?Tupled Coincidence Point Theorems in the Fuzzy Metric Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Your Article PDF will be Downloaded in Next Seconds

Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017

(G.n)?Tupled Coincidence Point Theorems in the Fuzzy Metric Spaces

Zena Hussein Maibed

The purpose of this work is to introduce a new concepts of (G.n) tupled fixed point and (G.n) tupled coincidencepoint, also we prove the existence and uniqueness of (G.n) tupled coincidence point in fuzzy metric space.the main results obtaind in this paper extend and improve of many results well_ known in the fuzzy metric spaces.

Keywords: fuzzy metric spaces, continuous t norm, fixed point, upper semi continuous, equicontinuous

Edition: Volume 6 Issue 7, July 2017

Pages: 1263 - 1270

Share this Article

How to Cite this Article?

Zena Hussein Maibed, "(G.n)?Tupled Coincidence Point Theorems in the Fuzzy Metric Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20175159, Volume 6 Issue 7, July 2017, 1263 - 1270



Top